Rendiconti del Circolo Matematico di Palermo

, Volume 19, Issue 1, pp 89–96 | Cite as

Generalized closed sets in topology

  • Norman Levine
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Steven A. Gaal,Point Set Topology, Academic Press, 1964. New York and London.MATHGoogle Scholar

Copyright information

© Springer 1970

Authors and Affiliations

  • Norman Levine
    • 1
  1. 1.ColumbusU.S.A.

Personalised recommendations